Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 389, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2011, 1:26 AM CDT for Webster County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 1:26 AM CDT (06:26 UTC)
- Expired
- Jul 13, 2011, 2:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Webster County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS53 KSGF 130626
SVRSGF
MOC225-130715-
/O.NEW.KSGF.SV.W.0389.110713T0626Z-110713T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT WED JUL 13 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT.
* AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MARSHFIELD...MOVING NORTHEAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE MARSHFIELD...NIANGUA AND RADER.
INTERSTATE 44 BETWEEN MILE MARKERS 94 AND 108 WILL ALSO BE IMPACTED
BY THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3727 9297 3737 9307 3749 9295 3748 9272
3748 9269 3735 9269
TIME...MOT...LOC 0626Z 237DEG 20KT 3735 9292
WIND...HAIL 60MPH <.50IN
$$
CRAMER2 follow-up statements
269
WWUS53 KSGF 130647
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT WED JUL 13 2011
MOC225-130715-
/O.CON.KSGF.SV.W.0389.000000T0000Z-110713T0715Z/
WEBSTER MO-
147 AM CDT WED JUL 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN WEBSTER COUNTY...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR NIANGUA...OR 6 MILES NORTHEAST OF
MARSHFIELD...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE NIANGUA AND RADER.
INTERSTATE 44 BETWEEN MILE MARKERS 100 AND 108 WILL ALSO BE IMPACTED
BY THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3736 9289 3737 9297 3749 9295 3749 9291
3748 9269 3735 9269 3730 9285
TIME...MOT...LOC 0647Z 237DEG 20KT 3741 9280
WIND...HAIL 60MPH <.50IN
$$
CRAMER880
WWUS53 KSGF 130715
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT WED JUL 13 2011
MOC225-130726-
/O.EXP.KSGF.SV.W.0389.000000T0000Z-110713T0715Z/
WEBSTER MO-
215 AM CDT WED JUL 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER COUNTY
HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3736 9289 3737 9297 3749 9295 3749 9291
3748 9269 3735 9269 3730 9285
TIME...MOT...LOC 0647Z 237DEG 20KT 3741 9280
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:14 PM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jul 12, 7:14 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 714 PM CDT TUE JUL 12 2011 ...UPDATE TO AVIATION... .DISCUSSION... THUNDERSTORM/PRECIPITATION CHANCES REMAIN FOCUS OF THE SHORT TERM FORECAST...WITH A RATHER IMPRESSIVE RETURN TO EXCESSIVELY HOT CONDITIONS EXPECTED FOR THE EXTENDED. BEGINNINGS OF SHOWER AND THUNDERSTORM ACTIVITY GETTING UNDERWAY AS OF 1845Z...AS TROPICAL MID LEVEL WAVE OVER CENTRAL OK MOVES TOWARD THE REGION. EXPECT TO SEE EXPANSION IN THUNDERSTORM COVERAGE THIS AFTERNOON AND EVENING AS VORT MAX APPROACHES THE AREA. OVERALL WEAK SHEAR AND MEDIOCRE MID LEVEL LAPSE RATES WILL MITIGATE AN ORGANIZED SEVERE THREAT...BUT PWAT VALUES IN THE 1.6 INCH RANGE AND DECENT LOW LEVEL THETA-E DIFFERENTIALS SUGGESTS A WET/HYBRID MICROBURST THREAT WITH THE STRONGEST STORMS. CONVECTIVE TRENDS THIS EVENING AND OVERNIGHT UNCLEAR AT THIS TIME...AS VORT VERY SLOWLY MOVES TOWARD AND OVER THE CWA. THINK THAT VORT ADVECTION AND ASSOCIATED LARGE SCALE LIFT WILL BE ENOUGH TO MAINTAIN CONVECTION THROUGH MUCH OF THE NIGHT...LIKELY FOCUSED ON ANY OUTFLOW FROM MORE DIURNALLY FORCED STORMS THIS AFTERNOON. RESULT SHOULD BE WIDESPREAD...BUT DISORGANIZED CONVECTION OVERNIGHT. CONFIDENCE IN QPF QUITE LOW RIGHT NOW...AS MODEL GUIDANCE APPEARS TO HAVE A RATHER POOR HANDLE ON THIS SYSTEM...ESPECIALLY QPF. WITH PWATS APPROACHING 2 INCHES AND WARM RAIN PROCESSES EXPECTED...THINK THAT HEAVY TO TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS EVENING/OVERNIGHT...AND HAVE GONE NEAR HPC QPF...WELL ABOVE MOST IF NOT ALL AVAILABLE MODEL GUIDANCE. STORM MOTIONS ALSO LOOK TO BE VERY SLOW TO ALMOST NIL...SO RAIN COULD BE FOCUSED OVER A GIVEN AREA FOR A WHILE. THANKFULLY WITH SUCH DRY GROUND ACROSS THE REGION...FLOOD AND FLASH FLOOD RISK WILL BE MITIGATED SOMEWHAT. NONETHELESS...THINK THAT LOCALIZED FLOOD/FLASH FLOODING WILL BE POSSIBLE IN A FEW SPOTS. CERTAINLY DON'T THINK THREAT IS SUCH TO NECESSITATE ANY SORT OF FLASH FLOOD WATCH...BUT THREAT WILL CONTINUE TO BE MENTIONED IN HWO PRODUCT. RAIN/THUNDERSTORMS WILL CONTINUE THROUGH MOST OF THE DAY TOMORROW AS VORT REMAINS OVER THE AREA. UNCERTAINTIES WITH CONVECTIVE COVERAGE YIELDS SOME QUESTIONS AS TO HIGH TEMPS FOR THE DAY TOMORROW...WITH ANY AREA THAT SEES MORE THAN A SHORT PERIOD OF CLEARING LIKELY WARMING QUITE QUICKLY. THURSDAY NIGHT INTO FRIDAY...SHOULD SEE RAIN START TO COME TO AN END BY THURSDAY NIGHT AS VORT MAX EXITS SOUTHEAST. GFS CURRENTLY GENERATING AN MCS THURSDAY NIGHT THAT DROPS DOWN ACROSS THE AREA. RIGHT NOW...AM SEEING LITTLE IN THE MASS FIELDS (BOTH WITHIN GFS AND OTHER MODEL SOURCES) TO REALLY SUPPORT THIS SOLUTION. SO FOR NOW...WILL BET AGAINST MCS CHANCES...AND CONTINUE WITH A CLEARING TREND BY FRIDAY AFTERNOON. TEMPS ON FRIDAY LOOK TO CLIMB BACK INTO THE MID 90S OVER SE KANSAS/WESTERN MO AND LOW 90S ELSEWHERE...PERHAPS A LITTLE HIGHER IF CLEARING COMMENCES FASTER THAN CURRENTLY EXPECTED. HEAT REALLY RETURNS IN IMPRESSIVE FASHION INTO THE WEEKEND...AS MASSIVE UPPER RIDGE CENTERS ITSELF OVER A BIT NORTH OF THE KANSAS CITY AREA. END RESULT FOR THE FORECAST AREA WILL BE A VERY TROPICAL AIR MASS...WITH EASTERLIES ALOFT AND RICH MOISTURE AT THE SURFACE. NO REASON TO THINK THAT HIGHS THROUGH THE WEEKEND WON'T BE IN THE UPPER 90S OVER THE OZARKS...AND NEAR OR ABOVE 100 OVER THE OSAGE PLAINS AND AREAS NORTH OF THE OZARK PLATEAU. UNFORTUNATELY...SUSPECT THAT WE'LL SEE MORE IMPRESSIVE AFTERNOON DEW POINTS THAN WE HAVE THE LAST FEW DAYS...ESPECIALLY IF APPRECIABLE RAIN FALLS THESE NEXT FEW DAYS. STILL A LITTLE EARLY TO HOIST ANY SORT OF EXCESSIVE HEAT PRODUCT FOR THE END OF THE WEEK/WEEKEND...BUT WON'T BE AT ALL SURPRISED TO SEE AT LEAST AN ADVISORY EVENTUALLY BECOME NECESSARY. BOXELL && .AVIATION... /ISSUED 708 PM CDT TUE JUL 12 2011/ FOR THE 13/0000Z KSGF/KJLN/KBBG TAFS...AN UPPER LEVEL DISTURBANCE OVER THE PLAINS WILL MOVE INTO MO ON WED. ISOLATED TO SCATTERED TSTMS WILL BE POSSIBLE THROUGH THE TAF PERIOD ON A REGIONAL BASIS...WITH MORE FAVORED TIMES BEING DRIVEN BY DIURNAL HEATING (AFTERNOON/EVENING). ATTM...HARD TO BE VERY SPECIFIC ABOUT TIMING AND TSTM COVERAGE IN THE LOCAL TAF AREAS. WILL MONITOR TRENDS AND MAKE AMENDMENTS AS NEEDED. OUTSIDE OF TSTMS...TAFS ARE VFR. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 13, 12:29 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1229 AM CDT WED JUL 13 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1229 AM CDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. LIMITED THUNDERSTORM WIND RISK. LIMITED HAIL RISK. LIMITED FLASH FLOODING RISK. DISCUSSION... THUNDERSTORMS WILL BECOME MORE NUMEROUS OVERNIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS WITH FREQUENT CLOUD TO GROUND LIGHTNING POSSIBLE. WHILE MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS WITH WIND GUSTS BELOW 50 MPH...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS AND MAY LEAD TO ISOLATED FLASH FLOODING IF STORMS MOVE ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY AS THE UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. THUNDERSTORMS THAT DEVELOP WEDNESDAY AND THURSDAY WILL BE CAPABLE OF PRODUCING PERIODS OF LOCALIZED VERY HEAVY RAINFALL. LOW SOIL MOISTURE DUE TO BELOW NORMAL RAINFALL OVER THE LAST ONE TO TWO MONTHS WILL MITIGATE SOME OF THE FLOODING RISK...BUT A FEW INSTANCES OF LOCALIZED FLOODING IN POOR DRAINAGE AREAS WILL BE POSSIBLE. HOT WEATHER WILL RETURN LATE IN THE WEEK INTO NEXT WEEKEND...WITH HEAT INDEX VALUES OVER 100 DEGREES LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 12, 9:39 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 NE ROCKY MOUNT 38.31N 92.68W
07/12/2011 MILLER MO FIRE DEPT/RESCUE
A CARPORT WAS FLIPPED UPSIDE DOWN AND LARGE LIMBS BLOWN
DOWN.
&&
MGRIFFINSpecial weather statement, Jul 12, 10:38 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUL 12 2011
MOZ057-058-130415-
MARIES MO-MILLER MO-
1038 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER AND
NORTHWESTERN MARIES COUNTIES UNTIL 1115 PM CDT...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARYS HOME...OR 10 MILES EAST OF
ELDON...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM. THE SLOW MOVING STORMS WILL ALSO
PRODUCE LOCALIZED VERY HEAVY RAINFALL.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES.
LAT...LON 3834 9240 3834 9228 3833 9226 3834 9220
3830 9218 3829 9191 3824 9190 3823 9190
3821 9249 3839 9254 3840 9240
TIME...MOT...LOC 0337Z 259DEG 13KT 3832 9239
DSALocal storm report, Jul 12, 11:52 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG 5 NE LAURIE 38.26N 92.78W
07/12/2011 MORGAN MO LAW ENFORCEMENT
BOAT DOCK DAMAGED. WIND GUST ALSO FLIPPED SEVERAL BOATS
OVER AND SET OTHERS ADRIFT.
&&
LINDENBERGSpecial weather statement, Jul 12, 11:53 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT TUE JUL 12 2011
MOZ056-057-069-130600-
CAMDEN MO-MILLER MO-MORGAN MO-
1153 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...MILLER AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 100 AM CDT...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTH OF BARNUMTON...OR 10 MILES WEST
OF CAMDENTON...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LAT...LON 3849 9269 3844 9262 3844 9258 3815 9218
3792 9283 3805 9307 3807 9307 3851 9274
TIME...MOT...LOC 0453Z 225DEG 13KT 3805 9292
DSALocal storm report, Jul 13, 12:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM FLASH FLOOD 7 SSW BRINKTOWN 38.03N 92.12W
07/13/2011 MARIES MO PUBLIC
EXCESSIVE RAINFALL CAUSED FLASH FLOODING TO OCCUR ALONG
THE LITTLE MARIES RIVER AT ITS INTERSECTION WITH COUNTY
ROAD 634. THIS LOW WATER CROSSING WAS IMPASSABLE TO
MOTORISTS WITH TWO FEET OF SWIFT FLOWING WATER OVER THE
BRIDGE.
&&
DCRAMERSpecial weather statement, Jul 13, 1:04 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 AM CDT WED JUL 13 2011
MOZ057-058-070-071-130700-
MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
104 AM CDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARIES...NORTHERN PHELPS...
NORTHERN PULASKI AND SOUTHEASTERN MILLER COUNTIES UNTIL 200 AM CDT...
AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IBERIA...OR 17 MILES NORTH OF WAYNESVILLE...
MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BRINKTOWN...DIXON...IBERIA...ROSATI...ST.
JAMES...VICHY AND VIENNA.
INTERSTATE 44 BETWEEN MILE MARKERS 186 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3799 9152 3797 9237 3814 9242 3830 9213
3830 9176 3817 9163 3816 9164 3816 9162
3806 9152
TIME...MOT...LOC 0604Z 259DEG 23KT 3807 9227
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 10:38 PM CDT | Special Weather Statement | SGF | Miller | 37 min |
| Jul 12, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 53 min |
| Jul 12, 11:53 PM CDT | Special Weather Statement | SGF | Camden, Miller | 67 min |
| Jul 13, 12:29 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 6 hr |
| Jul 13, 12:54 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 5 hr |
| Jul 13, 1:04 AM CDT | Special Weather Statement | SGF | Maries | 56 min |
| Jul 13, 2:03 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 57 min |
| Jul 13, 3:02 AM CDT | Flash Flood Warning | SGF | Laclede | 4 hr |
| Jul 13, 3:24 AM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.